MathSciNet Relay Station
MathSciNet bibliographic data
MR1314973 58F11 (22E40 28D10)
Mozes, Shahar; Shah, Nimish On the space of ergodic invariant measures of unipotent flows. Ergodic Theory Dynam. Systems 15 (1995), no. 1, 149–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement